# SDR SWIA972265

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,015 hours, 15,860 cycles
- Engine: Pwa PW118A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

AFTER LEVEL OFF AT FL200 IT APPEARED THAT ELEVATOR TRIM WAS NOT TURNING WHEN COMMANDED BY AUTOPILOT.  AUTOPILOT WAS DISENGAGED AND ELEVATOR TRIM WAS FROZEN.  AFTER DISENGAGE BELOW FREEZING LEVEL FOR 1.5 MINUTES, TRIM MOVED FREELY.  REPLACED LEFT AND RIGHT ELEVATOR TRIM ACTAUTOR IAW EMB 120 MM CH 27-32-02.  OPS CHECK GOOD.
